2018
Том 70
№ 9

All Issues

Nguyen Dong An

Articles: 14
Article (Russian)

Random oscillations in the Van der Pol system under the action of a broadband random process

Mitropolskiy Yu. A., Nguen Dyk Tin, Nguyen Dong An

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 11. - pp. 1517–1521

We construct the second approximation for random oscillations described by the Van der Pol equation which are under the action of a broadband random process.

Article (Ukrainian)

Oscillations in first-order systems with lag

Mitropolskiy Yu. A., Nguyen Dong An, Nguyen Tien Khiem

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1193–1201

Article (Ukrainian)

Random oscillations in quasilinear systems of stochastic integrodifferential equations

Mitropolskiy Yu. A., Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 472–478

Article (Ukrainian)

Construction of asymptotic solutions of high-order partial differential equations with two space variables and nonlinear boundary conditions

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 527–531

Article (Ukrainian)

Two methods of integration of the Kolmogorov-Fokker-Planck equations

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 381–385

Article (Ukrainian)

Random oscillations in quasilinear systems of stochastic differential equations with delay

Mitropolskiy Yu. A., Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 181–187

Article (Ukrainian)

Random oscillations in some viscoelastic nonlinear systems

Mitropolskiy Yu. A., Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 468–472

Article (Ukrainian)

Random oscillations in nonautonomous mechanical systems with random parametric excitation

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 514–519

Article (Ukrainian)

Random oscillations of mechanical systems with periodically changing natural frequency

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 261–267

Article (Ukrainian)

Multiple frequency oscillations in mechanical systems, with one degree of freedom, when subjected to “white light” through a linear filter, having only pairs of purely imaginary characteristic numbers

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 515 – 518

Article (Ukrainian)

One method for solving the Hamilton-Jacobi equations in analytical mechanics

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 119 - 122

Article (Ukrainian)

Solutions to the Fokker-Planck-Kolmogorov equation for the van der pol system subjected to periodic and random perturbations

K'eu Tkhe Dyk, Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 779—783

Article (Ukrainian)

Some methods for integrating Fokker-Planck-Kolmogorov equations in the theory of random oscillations

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 87–91

Article (Ukrainian)

Random oscillations in third-order systems

K'eu Tkhe Dyk, Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 674–678